# SDR SWAA2021082303718

- Difficulty date: March 24, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 8,293 hours, 3,638 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG AFT STRUT FAIRING AFT BULKHEAD INBD SIDE HAS 1 1/2' CRACK THROUGH RADIUS / REMOVED AND INSTALLED NEW AFT STRUT FAIRING PER SRM 51-40-02 AND SRM 51-0-02 REF TSR 20200011503; SEE ATTACHMENT A1126086 FOR ALL MAINTENANCE PERFORMED.
